Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 78, NWS Sioux Falls, SD

June 25, 2009Plymouth County, Sioux County, Iowa; Union County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 25, 2009, 12:24 AM CDT for Plymouth County, Sioux County, Iowa; Union County, South Dakota. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2009, 12:24 AM CDT (05:24 UTC)
Expired
Jun 25, 2009, 1:00 AM CDT
In force
36 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Plymouth County, IA, Sioux County, IA, Union County, SD

The radar

The Sioux Falls radar (KFSD), 69 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 12:57 AM CDTHAIL 0.88Hawarden, IA
Jun 25, 12:59 AM CDTHAIL 12 N Chatsworth, IA
Jun 25, 1:00 AM CDTHAIL 16 S Hawarden, IACROP DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 11:53 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2009-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2009-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1702 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 250524
SVRFSD
IAC149-167-SDC127-250600-
/O.NEW.KFSD.SV.W.0078.090625T0524Z-090625T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 AM CDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PLYMOUTH COUNTY IN NORTHWEST IOWA
  SOUTHWESTERN SIOUX COUNTY IN NORTHWEST IOWA
  NORTHERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 100 AM CDT

* AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  SOUTHEAST OF BERESFORD...AND WAS MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALCESTER AROUND 1230 AM CDT...
  HAWARDEN AROUND 1240 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WINDS IN EXCESS OF 60 MPH AND 
UP TO QUARTER SIZE HAIL. IF YOU ARE IN THE PATH OF THIS STORM...TAKE 
COVER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4307 9634 4278 9639 4292 9681 4308 9681
TIME...MOT...LOC 0524Z 297DEG 33KT 4303 9671

$$

SCHUMACHER
2 follow-up statements
000 
WWUS53 KFSD 250539
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1239 AM CDT THU JUN 25 2009

IAC149-167-SDC127-250600-
/O.CON.KFSD.SV.W.0078.000000T0000Z-090625T0600Z/
SIOUX IA-PLYMOUTH IA-UNION SD-
1239 AM CDT THU JUN 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN UNION...NORTHWESTERN PLYMOUTH AND SOUTHWESTERN SIOUX
COUNTIES...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ALCESTER...OR 7 MILES WEST OF HAWARDEN...MOVING SOUTHEAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
ALCESTER THRUOGH 1245 PM CDT
HAWARDEN AROUND 1250 AM CDT...
CHATSWORTH AROUND 1255 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4307 9634 4278 9639 4292 9681 4308 9681
TIME...MOT...LOC 0539Z 298DEG 29KT 4298 9659

$$

SCHUMACHER
000 
WWUS53 KFSD 250602
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
102 AM CDT THU JUN 25 2009

IAC149-167-SDC127-250611-
/O.EXP.KFSD.SV.W.0078.000000T0000Z-090625T0600Z/
SIOUX IA-PLYMOUTH IA-UNION SD-
102 AM CDT THU JUN 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION EXPIRES AT 100 
AM CDT...
...A SEVERE THUNDERSTORMS WARNING CONTINUES FOR NORTHERN PLYMOUTH 
AND SOUTHERN SIOUX COUNTIES UNTIL 145 AM CDT...

ONE INCH HAIL HAS BEEN REPORTED 2 MILES NORTH OF CHATSWORTH WITH 
THIS STORM BY EMERGENCY MANAGEMENT AT 1259 AM CDT. IF YOU ARE IN THE 
PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND 
PROPERTY.

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF UNION 
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4307 9634 4278 9639 4292 9681 4308 9681
TIME...MOT...LOC 0539Z 298DEG 29KT 4298 9659

$$
SCHUMACHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:35 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 24, 9:35 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
935 PM CDT WED JUN 24 2009

.DISCUSSION...
COVERAGE A LTL LESS THAN EXPECTED BUT STORMS ARE SVR IN ACCORDANCE
WITH MOISTR AND UNSTBL AIR AND SVRL BOUNDARIES. EXPECT STORMS TO
CONT TO AFFECT AREA WITH SVR STORMS MAINLY N. THESE STORMS SHUD DCRS
AND MOVE OUT RATHER QUICKLY AFTER 1AM CDT. TEMP FCST LOOKS FAIRLY
GOOD WITH HOURLY VARIATIONS DUE TO SPOTTY SVR STORM COVERAGE.

&&

.AVIATION...
SCATTERED SVR THUNDERSTORMS WILL CONT THRU 06Z MAINLY NORTH OF
INTERSTATE 90 ACROSS SOUTHEASTERN SOUTH DAKOTA INTO SOUTHWEST
MINNESOTA. LCL MVFR TO IFR CONDS AND STG WINDS IN STORMS BUT NO GNRL
LWRNG OF CONDS EXPECTED. SKIES WILL CLEAR AND WINDS WILL BECOME
LIGHT BEHIND CONVECTION AFTER 06Z.

&&

.PREV DISCUSSION...
RIDGE BEGINNING TO FOLD OVER THIS AFTERNOON WHILE UPPER LEVEL JET
IMPINGES ON THE NRN PLAINS. STILL WATCHING CONVECTION FIRE OVER NE
SD EARLY THIS AFTERNOON. CONVECTION BECOMING MORE ROBUST AS UPPER
LEVEL SUPPORT IMPROVES AND SFC LAYER DESTABILIZES. OUTFLOW FROM
THESE STORMS ENTERING THE NW CWA AND SHOULD BECOME A TRIGGER
MECHANISM FOR STORM DEVELOPMENT SWRD LATER THIS AFTERNOON. IF STORMS
DO NOT DEVELOP ON THIS BNDRY IT WILL BE DIFFICULT TO BREAK THE CAP
AND GET CONVECTION FIRING. ALSO NEED TO WATCH STORMS IN NE SD FOR
POSSIBLE BUILDING SE INTO SW MN. EITHER WAY ANY STORMS THAT MOVE OR
DEVELOP IN THE AREA WILL HAVE THE POTENTIAL TO BECOME SEVERE.
EFFECTIVE SHEAR INCREASING AND WILL BE IN THE 45-55 KT RANGE THIS
EVENING...WHICH ALONG WITH ML CAPES AOA 2000 J/KG ARE SUFFICIENT FOR
ROTATING SUPERCELL THUNDERSTORMS. INITIAL CONVECTIVE MODE IS FOR
DISCRETE SUPERCELLS CAPABLE OF PRODUCING LAGER HAIL WITH THE
POTENTIAL FOR TORNADOES. WINDS WILL ALSO BE A THREAT...BUT SHOULD
BECOME A LARGER THREAT AS STORMS CONGEAL INTO A LINE AND MOVE INTO
ERN PORTIONS OF THE CWA.

A COUPLE MORE HOT/HUMID DAYS TO CONTEND WITH BEFORE RETURN OF MORE
SEASONABLE TEMPERATURES AND HUMIDITY LEVELS THIS WEEKEND. BIGGEST
CHALLENGE THROUGH THE PERIOD WILL BE TIMING UPCOMING PCPN CHANCES.

SHOULD SEE CHANCES INCREASE BY LATER THURSDAY NIGHT...WITH STRONG
WARM ADVECTION AND LOW LEVEL JET MOVING INTO CENTRAL SOUTH DAKOTA.
ANY LATE NIGHT ACTIVITY COULD TRACK EAST-SOUTHEAST ACROSS OUR
NORTHERN CWA AS WARM ADVECTION SHIFTS EAST THROUGH THE MORNING...
BUT EXPECT THAT THIS WOULD WEAKEN THROUGH THE DAY AS LOW LEVEL JET
UNDERGOES NORMAL DIURNAL DOWNTREND. MUCH OF FRIDAY AFTERNOON AND
EARLY EVENING COULD BE DRY...THOUGH SURFACE BOUNDARY BEGINS TO PUSH
EAST THROUGH CENTRAL SD...SO WILL KEEP A CHANCE IN OUR FAR WEST FOR
THE EARLY EVENING. BETTER CHANCES FRIDAY NIGHT SHOULD BE IN OUR FAR
NORTHERN COUNTIES...AND POINTS NORTH AS LOW LEVEL JET STRENGTHENS.
BOTH MODELS SHOWING 45-55KT JET CORE IN OUR CWA...PLACING BEST
CONVERGENCE NORTH OF I-90 INTO FAR NORTHEAST SD/WEST CENTRAL MN.
THIS LIFTS OFF TO THE NORTHEAST THROUGH THE LATE NIGHT HOURS...BUT
STILL OPTED TO KEEP LOW END LIKELY POPS ALONG HIGHWAY 14 CORRIDOR...
TAPERING TO LOW CHANCE IN OUR FAR SOUTHEAST FOR POTENTIAL SOUTHWARD
DEVELOPMENT LATE FRIDAY NIGHT ALONG COLD FRONT MOVING INTO THE CWA.
WILL CARRY LOW CHANCE POP INTO SATURDAY MORNING AS THE FRONT PUSHES
THROUGH OUR MN/IA COUNTIES. MAY HAVE TO CONTINUE THIS CHANCE INTO
THE AFTERNOON IF FRONT SLOWS DOWN AND LINGERS OVER OUR EAST LONGER
THAN CURRENTLY EXPECTED.

REMAINDER OF THE WEEKEND WILL BE DRY AND MUCH MORE COMFORTABLE THAN
THIS PAST WEEK HAS BEEN...THOUGH COULD BE A LITTLE BREEZY ACROSS THE
NORTHEAST SUNDAY WITH UNIFORM WEST-NORTHWEST WIND PROFILE ALLOWING
FOR STRONG MIXING.

UPPER RIDGE ATTEMPTS TO BUILD EAST INTO THE PLAINS MONDAY-WEDNESDAY
NEXT WEEK...THOUGH LATEST 12Z RUNS OF BOTH GFS AND ECMWF SHOWING
UPPER TROUGH OVER THE GREAT LAKES STRENGTHENING AND SLOWING DOWN
EASTWARD PROGRESSION. MUCH OF THE WEEK LOOKS DRY WITH THIS PATTERN
EVOLUTION...THOUGH WILL KEEP A SLIGHT CHANCE OF TSRA IN MONDAY
NIGHT/TUESDAY WITH SOME WEAK WARM ADVECTION ACROSS THE AREA. TEMPS
A LITTLE TRICKY...AS STRENGTH OF UPPER LOW ON 12Z OPERATIONAL GFS
WOULD KEEP AT LEAST EASTERN AREAS COOLER THAN GOING TEMPS. THIS RUN
IS COOL OUTLIER THOUGH...SO HAVE STUCK FAIRLY CLOSE TO NATIONAL
GUIDANCE FOR NOW.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Jun 24, 11:47 AM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1147 AM CDT WED JUN 24 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1147 AM CDT WED JUN 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A FEW LINGERING THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF
NORTHWEST IOWA EARLY THIS AFTERNOON. THESE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS
AFTERNOON...WITH THE GREATEST POTENTIAL FOR THUNDERSTORM
DEVELOPMENT ACROSS SOUTH CENTRAL SOUTH DAKOTA. IN
ADDITION...THUNDERSTORMS OVER NORTH CENTRAL SOUTH DAKOTA EARLY
THIS AFTERNOON...SHOULD PROGRESS
INTO SOUTH CENTRAL AND SOUTHEAST SOUTH DAKOTA LATE THIS
AFTERNOON. STORMS WHICH DEVELOP MAY BECOME SEVERE...CAPABLE OF
PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND WINDS TO 75 MPH. IN
ADDITION...TORNADOS WILL BE POSSIBLE WITH SOME STORMS. STORMS ARE
EXPECTED TO MOVE INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA THIS
EVENING...AND MAY FORM A LINE OF THUNDERSTORMS DURING THE EVENING
HOURS.

FLOODING...
WHILE WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED TODAY AND
TONIGHT...A FEW HEAVIER THUNDERSTORMS COULD PRODUCE 1 TO 2 INCH
AN HOUR RAINFALL RATES. THIS COULD PRODUCE SOME
LOCALIZED...MAINLY URBAN...FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM CDT NORTHWEST
OF A LINE FROM BROOKINGS TO LAKE ANDES...AND AFTER 6 PM CDT
FOR THE REMAINDER OF THE AREA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

97

In the hours before

Local storm report, Jun 24, 11:48 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1148 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TORNADO          VIBORG                  43.17N 97.08W
06/24/2009                   TURNER             SD   BROADCAST MEDIA

&&

KEWY
Local storm report, Jun 24, 11:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1153 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             7 W STICKNEY            43.59N 98.58W
06/24/2009  E1.75 INCH       AURORA             SD   FIRE DEPT/RESCUE

&&

KEWY
Local storm report, Jun 24, 11:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1157 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             8 SW PLANKINTON         43.64N 98.60W
06/24/2009  E1.75 INCH       AURORA             SD   FIRE DEPT/RESCUE

&&

KEWY
Local storm report, Jun 25, 12:13 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1213 AM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             2 NE CENTERVILLE        43.14N 96.93W
06/25/2009  E1.00 INCH       TURNER             SD   TRAINED SPOTTER

&&

DMILLER
Local storm report, Jun 25, 12:15 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1215 AM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             6 WNW STICKNEY          43.61N 98.55W
06/24/2009  E1.75 INCH       AURORA             SD   LAW ENFORCEMENT

&&

KEWY
Local storm report, Jun 25, 12:22 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1222 AM CDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     TSTM WND GST     BERESFORD               43.08N 96.78W
06/24/2009  E60 MPH          UNION              SD   FIRE DEPT/RESCUE

&&

KEWY

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:54 AM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux51 min
Jun 24, 7:34 PM CDTTornado WarningFSDBeadle41 min
Jun 24, 8:13 PM CDTTornado WarningFSDBeadle, Jerauld, Sanborn40 min
Jun 24, 8:47 PM CDTTornado WarningFSDMiner, Sanborn43 min
Jun 24, 9:12 PM CDTTornado WarningFSDDavison, Hanson, McCook, Miner, Sanborn48 min
Jun 24, 9:56 PM CDTTornado WarningFSDHanson, Hutchinson, McCook, Turner49 min
Jun 24, 10:38 PM CDTTornado WarningFSDHutchinson, McCook, Turner37 min
Jun 24, 11:11 PM CDTTornado WarningFSDLincoln, Turner34 min
Jun 24, 11:35 PM CDTSevere Thunderstorm WarningFSDAurora, Davison25 min
Jun 24, 11:41 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Yankton34 min
Jun 24, 11:49 PM CDTTornado WarningFSDAurora, Douglas26 min
Jun 24, 11:59 PM CDTSevere Thunderstorm WarningFSDAurora, Davison, Sanborn31 min
Jun 25, 12:06 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Union24 min
Jun 25, 12:13 AM CDTTornado WarningFSDAurora, Charles Mix, Douglas32 min
Jun 25, 12:35 AM CDTSevere Thunderstorm WarningFSDDouglas, Hutchinson25 min
Jun 25, 12:43 AM CDTTornado WarningFSDCharles Mix, Douglas32 min
Jun 25, 12:58 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson32 min
Jun 25, 1:13 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas17 min
Jun 25, 1:17 AM CDTSevere Thunderstorm WarningFSDBon Homme43 min
Jun 25, 1:22 AM CDTFlash Flood WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson3 hr
Jun 25, 2:12 AM CDTSevere Thunderstorm WarningFSDBon Homme, Yankton38 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Severe Thunderstorm Warnings in South Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.